# SDR 96ZZZM1024

- Difficulty date: May 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429EX
- Make and model: Boeing 727-22C
- Aircraft serial: 19100
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U109592
- Condition: Malfunctioning
- Location: Nr 2 Slat
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

THE NR 2 LEADING EDGE SLAT FAILED TO RETRACT AFTER TAKEOFF FROM IND.  AIRCRAFT MADE AIR TURN BACK TO IND AND LANDED WITHOUT INCIDENT.  REPLACED THE NR 2 SLAT ACTUATOR PER MM 27-81-32.  OPS CHECK GOOD.  (M)
